# SDR YENA2025051900509

- Difficulty date: May 17, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N2151J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11336
- Aircraft time: 7,252 hours, 1,330 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 9306201002
- Part serial: 1146AA2846
- Condition: Failed
- Location: Weather
- Part time: 7,252 hours, 1,330 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#624, LAX-JFK. (ETOPS) 'WXR PANEL HZD LIGHT INOP; REMOVED AND REPLACED WX RADAR UNIT PER AMM 34-41-12. OPS CHECK GOOD. A/C OK FOR CONT SVC.'
